# SDR 9519553238

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-211
- Aircraft serial: 360
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pumps
- Condition: Failed
- Location: Rt Tank
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AS N1 REACHED 40 PERCENT, BOTH FUEL PUMPS IN THE RIGHT TANK INDICATED LOW PRESSURE, ACCOMPANIED BY BOTH PUMP FAULT LIGHTS ILLUMINATING AND A MASTER CAUTION.  THE TAKEOFF WAS ABORTED.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
